# SDR FDEA200904141291

- Difficulty date: April 14, 2009
- Submitted: April 15, 2009
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 84,360 hours, 34,171 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 8TK34ABF2
- Part serial: 1B02G
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 1 ENG HIGH TEMP AT 1075 NO FUEL DUMP- NO EMERGENCY BUT  IT DIDNT SEEM TO BE AN INDICATOR.   CHECKED RESISTANCE OF NR 1 ENGINE  EGT HARNESSES AND THERMOCOUPLE LEADS. ALL 4  SEGMENTS HAVE RESISTANCES THAT ARE OUT OF LIMITS  PER MD10 MM 77-21-02-2.  NR 1 ENGINE EGT HARNESS REPLACED AND INSTALLED PER MM  77-21-01-2.  ALL INDICATIONS ARE NORMAL.
